# SDR 98UAL900433

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6005401LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT WING EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH OFF.  *S/D*  REPLACED POWER SUPPLY, CHECKS GOOD.
